MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INTERTAN 1.5 11.5X26 125D RT; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. INTERTAN 1.5 11.5X26 125D RT; NAIL, FIXATION, BONE
Model Number 71676546
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 09/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the revision was performed due to pain and broken the product.
 
Additional Manufacturer Narrative
The associated complaint device was returned and evaluated.[(b)(4)].

Brand Name
INTERTAN 1.5 11.5X26 125D RT
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6894750
Report Number1020279-2017-00805
Device Sequence Number19037477
Product Code JDS
UDI-Device Identifier00885556038055
UDI-Public(01)00885556038055(17)260514(10)16EM11975
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/14/2026
Device Model Number71676546
Device Catalogue Number71676546
Device Lot Number16EM11975
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer09/15/2017
Initial Report FDA Received Date09/26/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient Weight75